Search
for
Sort by
Research 61–90 of 1000+
- Acneiform eruptions caused by an epidermal growth factor receptor-tyrosine kinase inhibitor ZD 1839
- Cutaneous Side Effects in Non-Small Cell Lung Cancer Patients Treated with Iressa (ZD1839), an Inhibitor of Epidermal Growth Factor
- Tumor Necrosis Factor-α and Interleukin-1 Antagonists Alleviate Inflammatory Skin Changes Associated with Epidermal Growth Factor Receptor Antibody Therapy in Mice
- Advances in the Management of Cutaneous Toxicities of Targeted Therapies
- Cutaneous Drug Eruptions Associated with the Use of New Oncological Drugs
- Clinical management of cutaneous adverse events in patients on targeted anticancer therapies and immunotherapies: a national consensus statement by the Spanish Academy of Dermatology and Venereology and the Spanish Society of Medical Oncology
- A Case of Cicatricial Alopecia Associated with Erlotinib
- An overview of management of drug-induced hair and nail disorders
- Gefitinib-induced hair alterations: Figure 1
- Dermatologic adverse events associated with chemotherapy and targeted anticancer therapy
- Spotlight commentary: Navigating the cutaneous side effects of chemotherapy
- Dermatologic Side Effects of Systemic Targeted Anticancer Therapy
- 546 Epidermal growth factor receptor as a key regulator of the immune privilege
- Erlotinib-Associated Alopecia in a Lung Cancer Patient
- Severe scarring alopecia associated with combinational use of ficlatuzumab and gefitinib: a clinical and immunohistochemistry study
- Recurrent inverse necrotizing infundibular crystalline folliculitis
- Injury suppresses Ras cell competitive advantage through enhanced wild-type cell proliferation
- Recent advances in the epidermal growth factor receptor/ligand system biology on skin homeostasis and keratinocyte stem cell regulation
- Dermatologic adverse events associated with afatinib: an oral ErbB family blocker
- Drugs and Hair Loss
- The Cutaneous Epidermal Growth Factor Network: Can it be Translated Clinically to Stimulate Hair Growth?
- Fatal Toxic Epidermal Necrolysis Associated With Cetuximab in a Patient With Colon Cancer
- Neutralization of IL-8 Prevents the Induction of Dermatologic Adverse Events Associated with the Inhibition of Epidermal Growth Factor Receptor
- Cetuximab-Associated Elongation of the Eyelashes
- Trichoscopic Findings of Erosive Pustular Dermatosis of the Scalp Associated with Gefitinib
- Role for the Epidermal Growth Factor Receptor in Chemotherapy-Induced Alopecia
- Chemotherapy-induced iatrogenic injury of skin: New drugs and new concepts
- Novel acquisitions on the immunoprotective roles of the EGF receptor in the skin
- Dermatologic Reactions to Targeted Therapy
- Erlotinib-Induced Skin Inflammation Is IL-1 Mediated in KC-Tie2 Mice and Human Skin Organ Culture